# SDR AALA20130731005

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 82,045 hours, 13,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DIM.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
